Bulletin of the American Mathematical Society

On solutions of $N$th order linear differential equations with $N$ zeros

Thomas L. Sherman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 923-925.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529929

Mathematical Reviews number (MathSciNet)
MR0233008

Zentralblatt MATH identifier
0181.09302

Citation

Sherman, Thomas L. On solutions of $N$th order linear differential equations with $N$ zeros. Bull. Amer. Math. Soc. 74 (1968), no. 5, 923--925. https://projecteuclid.org/euclid.bams/1183529929


Export citation

References